# SDR CALA2015121300991

- Difficulty date: December 12, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE AT L2 DOOR HAS CORROSION.  R & R Z ANGLE AT L2 DOOR IAW SRM 51-40-02.
